# SDR HALA20250623191

- Difficulty date: June 21, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 60,746 hours, 9,970 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Metering Unit
- Condition: Faulted
- Location: Autothrottle Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - IN FLIGHT AT CRUISE ALT. FL390 AT ETP. HAD AUTO THRUST FAULT AND AUTO THRUST LOCK. MOVED THRUST LVRS AND AUTO THRUST BACK ON, REST OF FLIGHT NORMAL. REMOVED & REPLACED EIVMU2 PER AMM 73-25-34, BITE OF EIVMU OK. PER AVIONICS AUTO THROTTLE TESTED OK.
